Steroid prednisone burst therapy

As someone who lives with Crohn's disease, I have taken such prednisone bursts on many occasions, the longest of which was about a 50 mg / 10 day burst without any sort of taper afterwards. My GI specialist informed me that such treatment was perfectly OK in my case given my health status and age at the time (late 20s, early 30s at the time). He said that bursts in the elderly carry an increased risk as their natural adrenal production will be suppressed much more quickly by the prednisone than that of a younger person. Furthermore, recent periods of long-term steroid treatment can also reduce the time in which it takes for an individual's body to cease its natural adrenal production and as such must be taken into account. Your prescribing doctor will take all of these things into consideration when he prescribes the prednisone, so I wouldn't worry too much about it.

Hi Chloe,
It can take several days for your nose to “return to normal” after stopping oxymetazoline. Some people will only use it in one side of the nose each day, alternating sides for one day at a time, doing that over 3-4 days. This can improve your ability to breathe through your nose at night – at least one side, so you can sleep. Also consider using “hypertonic” nasal saline rinses to help decrease swelling of the nasal lining.
Best success! Not being able to breathe through your nose can be miserable.

Steroid prednisone burst therapy

steroid prednisone burst therapy

Media:

steroid prednisone burst therapysteroid prednisone burst therapysteroid prednisone burst therapysteroid prednisone burst therapysteroid prednisone burst therapy

http://buy-steroids.org